# SDR AALA202503182133

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 34,003 hours, 13,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARMING THE DOORS FOR DEPARTURE FLIGHT ATTENDANT REPORTED THAT DOOR 4R SHOWS SLIDE LOW PRESSURE ON THE CIDS PANEL. MAINTENANCE SERVICED R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
